RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1985, Volume 64, Number 1, Pages 130–149 (Mi tmf4907)  

This article is cited in 4 scientific papers (total in 4 papers)

Thermodynamic limit of nonequilibrium states of a three-dimensional system of elastic spheres

V. I. Gerasimenko, D. Ya. Petrina


Abstract: By the procedure of the thermodynamic limit solutions are constructed to the Cauchy problem for the Bogolyubov equations of a system of infinitely many particles interacting as absolutely elastic spheres.

Full text: PDF file (1886 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1985, 64:1, 734–747

Bibliographic databases:

Received: 09.07.1984

Citation: V. I. Gerasimenko, D. Ya. Petrina, “Thermodynamic limit of nonequilibrium states of a three-dimensional system of elastic spheres”, TMF, 64:1 (1985), 130–149; Theoret. and Math. Phys., 64:1 (1985), 734–747

Citation in format AMSBIB
\Bibitem{GerPet85}
\by V.~I.~Gerasimenko, D.~Ya.~Petrina
\paper Thermodynamic limit of nonequilibrium states of a~three-dimensional system of elastic spheres
\jour TMF
\yr 1985
\vol 64
\issue 1
\pages 130--149
\mathnet{http://mi.mathnet.ru/tmf4907}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=815102}
\transl
\jour Theoret. and Math. Phys.
\yr 1985
\vol 64
\issue 1
\pages 734--747
\crossref{https://doi.org/10.1007/BF01017041}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985AYT5900012}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4907
  • http://mi.mathnet.ru/eng/tmf/v64/i1/p130

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. Ya. Petrina, V. I. Gerasimenko, “Mathematical problems of statistical mechanics of a system of elastic balls”, Russian Math. Surveys, 45:3 (1990), 153–211  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. I. Gerasimenko, D. Ya. Petrina, “Existence of the Boltzmann–Grad limit for an infinite system of hard spheres”, Theoret. and Math. Phys., 83:1 (1990), 402–418  mathnet  crossref  mathscinet  isi
    3. T. V. Ryabukha, “Functionals for the means of observables for one-dimensional infinite-particle systems”, Theoret. and Math. Phys., 162:3 (2010), 352–365  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. Gerasimenko V. Gapyak I., “Low-Density Asymptotic Behavior of Observables of Hard Sphere Fluids”, Adv. Math. Phys., 2018, 6252919  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:259
    Full text:76
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019